It is currently Fri Apr 27, 2018 4:37 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
 Post subject: 7 months on, wanting off
PostPosted: Tue Apr 17, 2018 6:38 pm 
Offline
New Poster
New Poster

Joined: Tue Apr 17, 2018 6:28 pm
Posts: 1
Hi, first time poster here.

I have come off a three year addiction and started on 4mg sub seven months ago. I have whittled my way down to .5 and have been kind of stuck here for about a month now. I have not ever felt any withdrawal symptoms other than sometimes mild nausea when I first wake up, and anxiousness now and then.

Surprisingly I only had a few cravings for my DOC and they were very early after I started subs. I haven't had a craving in many months, although I did have my first dream about using last night. I've been attending SMART from the beginning of starting Subs. About a month before starting subs I asked my doc for a antidepressant script. He started me on 20mg Prozac, and later added 200mg wellbutrin. That combination has been helpful to this point.

I think I'm stuck at .5 because of fear of the unknown. In some ways I think I should just quit now and other times I feel I should taper further. I think I've heard of this before. Have any of you plateaued like this? How did you get past it?

Now would be perfect for quitting as I have about a month off from work.


Top
 Profile  
 
PostPosted: Thu Apr 19, 2018 8:27 am 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2697
Location: Tennessee
Hey chummy!

Sorry u haven’t received any feedback yet. I’m not experienced in tapering lower doses so I can’t give ya much advice at all on it, that’s why I hadn’t posted. Hopefully someone who does have experience in that will be along shortly.

I do remember the using dreams though, they’d be so vivid and sometimes the drug I’d dream about wouldn’t even be my drug of choice. That confused me because I never understood why I’d be dreaming about using and it wasn’t always opiates I’d be dreaming about. I assumed I was having those dreams because I was craving so much. It was happening most of the time when I would be trying to quit using.

_________________
Jennifer


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group